# SDR N6WA2020100701

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 37,847 hours, 25,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILING SECOND FROM AFT INOPERABLE.  R & R CEILING EMERGENCY FLOOD LIGHT BULB, IAW CRJ 550 AMM 33-51-09.  OPS CHECKED GOOD AT THIS TIME.
